MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY ABLATION CATHETER, SENSOR ENABLED CONNECTION CABLE 4 POLE; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL FLEXABILITY ABLATION CATHETER, SENSOR ENABLED CONNECTION CABLE 4 POLE; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A-FASE-CBL4
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer ref: 2184149-2021-00055, 2030404-2021-00013, 3008452825-2021-00100, 3008452825-2021-00099, 3005334138-2021-00133.During a chronic atrial fibrillation ablation procedure, multiple issues surrounding communication, impedance, and physical connection, occurred that resulted in a clinically significant delay.Troubleshooting included catheter, catheter connecting cable, and tubing set exchanges, in additional to rebooting of the generator.The procedure was ultimately still able to be completed with no adverse consequences to the patient.

Brand Name
FLEXABILITY ABLATION CATHETER, SENSOR ENABLED CONNECTION CABLE 4 POLE
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11426300
Report Number3005334138-2021-00134
Device Sequence Number4014436
Product Code OAD
UDI-Device Identifier05415067024916
UDI-Public05415067024916
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberA-FASE-CBL4
Device Catalogue NumberA-FASE-CBL4
Device Lot Number7426916
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2021
Initial Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1